Synchronized solitons

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

We find that, under certain conditions, two solitons of an integrable system can form a synchronized bound state when the system is perturbed.

Original languageEnglish (US)
Pages (from-to)922-926
Number of pages5
JournalJournal of Mathematical Physics
Volume18
Issue number5
StatePublished - 1976
Externally publishedYes

Fingerprint

Integrable Systems
Solitons
Bound States
solitary waves

ASJC Scopus subject areas

  • Organic Chemistry

Cite this

Synchronized solitons. / Newell, Alan C.

In: Journal of Mathematical Physics, Vol. 18, No. 5, 1976, p. 922-926.

Research output: Contribution to journalArticle

Newell, Alan C. / Synchronized solitons. In: Journal of Mathematical Physics. 1976 ; Vol. 18, No. 5. pp. 922-926.
@article{8f3e3309494844ba9f94a2be0cbcc048,
title = "Synchronized solitons",
abstract = "We find that, under certain conditions, two solitons of an integrable system can form a synchronized bound state when the system is perturbed.",
author = "Newell, {Alan C}",
year = "1976",
language = "English (US)",
volume = "18",
pages = "922--926",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "5",

}

TY - JOUR

T1 - Synchronized solitons

AU - Newell, Alan C

PY - 1976

Y1 - 1976

N2 - We find that, under certain conditions, two solitons of an integrable system can form a synchronized bound state when the system is perturbed.

AB - We find that, under certain conditions, two solitons of an integrable system can form a synchronized bound state when the system is perturbed.

UR - http://www.scopus.com/inward/record.url?scp=36749109790&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36749109790&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:36749109790

VL - 18

SP - 922

EP - 926

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 5

ER -